Panadol Extra Optizorb Tablet 72's

Panadol Extra for tough pain and fever with caffeine used for Headache, Migraine, Rheumatic pain, Muscular Aches, Period Pain, and common cold and flu.
SKU: 1213598

Delivery date: Within an 2 hour
1.740 KD
pcs.

Panadol Extra Optizorb 72 Tablets

Paracetamol

Panadol Extra for tough pain and fever. It contains two main ingredients Paracetamol and Caffeine.

Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations. And have antipyretic effect that help in reducing fever.

Caffeine acts to further help the effectiveness of paracetamol.

Indications:

• Headache.

• Migraine.

• Rheumatic pain.

• Muscular Aches and Pains.

• Period Pain.

• Toothaches.

• Osteoarthiritis.

• Sore Throat and symptoms of colds and influenza.

Points of interest:

• Should not be taken with other products containing paracetamol at the same time.

• Do not take more than 8 tablets in 24 hours.

• This medication contains Caffeine. Avoid taking this medication at bedtime because it disrupts sleep and keep you alert .


How to use:

Take two (2) tablets up to four times daily ( every 6 hours ), as required.

Active Ingredients:

Paracetamol , Caffeine.


Side effects:

• Headache.

• Palpitation.

• Insomnia, restlessness, anxiety and irritability.

• Gastrointestinal disturbances.

Cautions:

Consult your doctor if you have:

• Liver and kidney impairment.

• Hypertension and Cardiovascular Disease.

Interactions:

• beta-blockers and other antihypertensive drugs.

• Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding.


Quantity:

72 Tablets

How to store:

Keep at room temperature.

Made in:
Argentina.

Filters